On extreme value theory for group stationary Gaussian processes
Artikel i vetenskaplig tidskrift, 2018

We study extreme value theory of right stationary Gaussian processes with parameters in open subsets with compact closure of (not necessarily Abelian) locally compact topological groups. Even when specialized to Euclidian space our result extend results on extremes of stationary Gaussian processes and fields in the literature by means of requiring weaker technical conditions as well as by means of the fact that group stationary processes need not be stationary in the usual sense (that is, with respect to addition as group operation).

Sojourn

Extreme value

Gaussian process

Stationary process

Författare

Patrik Albin

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

ESAIM - Probability and Statistics

1292-8100 (ISSN) 1262-3318 (eISSN)

Vol. 22 1-18

Ämneskategorier

Geometri

Sannolikhetsteori och statistik

Matematisk analys

DOI

10.1051/ps/2018002

Mer information

Senast uppdaterat

2018-11-09